# SDR AU980417

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 2710 · Aileron Control System
- Part: Control Arm
- Condition: Misrigged
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CONTROL SYSTEM RIGGED INCORRECTLY. THE AILERON BELLCRANKS WERE NOT HITTING THE STOPS AND THE AILERONS WERE SHORT OF TRAVEL BY FIVE DEGREES.  PERSONNEL/MAINTENANCE ERROR.
